Washington, 2004Strong Wind in Washington, March 24, 2004
March 24, 2004 · NWS OTX · 1 event in 1 county or zone
High winds with gusts to 47 mph damaged a house in Deer Park.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
High winds with gusts to 47 mph damaged a house in Deer Park.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Mar 24, 1:03 PM PST, 57 minutes earlier.
Area forecast discussion, Mar 24, 1:03 PM PST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WASHINGTON
103 PM PST WED MAR 24 2004
.SYNOPSIS...A SERIES OF WEATHER DISTURBANCES WILL CONTINUE TO MOVE
ACROSS THE INLAND NORTHWEST. THIS WILL RESULT IN A COOLER AND
UNSETTLED WEATHER PATTERN FOR THE REMAINDER OF THE WEEK. A RIDGE
RETURNS WITH WARM AND DRIER CONDITIONS BY SUNDAY INTO EARLY NEXT
WEEK.
&&
.DISCUSSION...QUICK UPDATE TO ACCOUNT FOR THE CLEARING BEHIND THE
COLD FRONT. THIS CLEARING WAS MORE THAN ANTICIPATED. HOWEVER...
PARTLY CLOUDY IS STILL WARRANTED SINCE CUMULUS FIELD IN FILLING IN
AS HEATING IS TRIGGERING CONVECTION. IN ADDITION TO SKY COVER
CHANGES...A MENTION OF THUNDERSTORMS WAS INCLUDED FOR THE NORTHERN
CASCADES AND NORTHERN OKANOGAN VALLEY. A COMPLEX OF THUNDERSTORMS
ON THE WESTERN SIDE OF THE CASCADES IS MAKING A BEE-LINE FOR THIS
AREA. OTHERWISE ALL OTHER PARAMETERS ARE ON TRACK. /LERICOS
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 057 036 054 034 052/ 50 50 40 40 30
COEUR DALENE 056 035 054 033 049/ 50 50 40 40 30
PULLMAN 059 037 054 036 052/ 40 40 40 40 30
LEWISTON 064 042 061 041 054/ 40 40 40 40 30
COLVILLE 064 034 058 033 054/ 50 50 40 40 30
SANDPOINT 055 034 054 032 050/ 40 40 40 40 40
WALLACE 050 034 055 032 051/ 50 50 40 40 40
MOSES LAKE 063 038 060 035 056/ 30 30 40 40 30
WENATCHEE 062 036 056 036 054/ 40 30 40 40 30
OMAK 059 033 056 035 054/ 30 30 40 40 30
&&
.OTX...
ID...NONE.
WA...NONE.
Hazardous weather outlook, Mar 24, 5:32 AM PST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
532 AM PST WED MAR 24 2004
IDZ001>004-026-027-WAZ031>038-041>044-251430-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
532 AM PST WED MAR 24 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE AREAS LISTED ABOVE.
.DAY ONE... TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Strong Wind, Stevens/Pend Oreille/X N Spokane
- When
- March 24, 2:00 PM PST to 6:00 PM PST
- Where
- Stevens/Pend Oreille/X N Spokane forecast zone
- Measured
- 47 kt (54 mph) estimated gust
- Property damage
- $10,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 48.184, -117.511 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, March 24, 20046 injured · 1 event
- Hail in Texas, March 24, 2004$25,000 · 1.5 in hail · 3 events
- Blizzard and Cold in Alaska, March 24 to 25, 20044 events
- Hail in Iowa, March 24, 2004$6,000 · 1.75 in hail · 3 events
- Hail in Iowa, March 24, 20040.75 in hail · 2 events
- Hail in Washington, March 24, 20040.75 in hail · 1 event
- Tornado in Colorado, March 24, 2004F0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5390137.